# SDR SWIA202055151

- Difficulty date: October 28, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N609SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- Aircraft time: 42,111 hours, 31,503 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY FS 349.00 LOWER FRAME CORRODED BETWEEN STR 26L AND STR 25R.  C-CHECK RO 1/5/2021.  REMOVED AND INSTALLED NEW FS 349.00 FRAME FROM STR 23L TO STR 24R, REF DRWG SH670-31350 REV A, CRJ 700 SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01.  NO LEAKS NOTED.  COMPLIED WITH 51-900-1002-SKY.
